Sinemet and dyskenesia


#1

I’ve been on Sinemet for just over a year. Today I was making a cuppa and nearly fell over when I had strong, random movements of my legs that nearly had me over on my ar*e.

Is this side effect of levadopa inevitable? How does it progress from the occasional to the usual?


#2

Hi simon,

My mum has been taking Sinemet for about 7 years now alongside Madopar x2 x4 times a day.

My mum gets involuntary movement a lot and has been told it’s because of the Madopar. Her medicine has not been changed as of yet, but they told her to take Sinemet once a day and that is at night.

She has had dyskenesia involuntary movements for a good strong month, we are currently waiting to see her neurology doctor so he can inform us further.

Hope you get better Simon.

All the best. Sasha.


#3

There’s tablets out there to control dyskinesia can’t remember names but someone will know on here


#4

Hi

Thanks for the message, sorry for the delayed reply. The neurologist gave my mum too much Sinemet what caused her to have really bad involuntary movements. All has been sorted now.

The tablets you’re talking about is : Trihexyphenidyl